MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. FEMORAL COMPONENT SIZE G RIGHT; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. FEMORAL COMPONENT SIZE G RIGHT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 07/29/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: associated products: item#:00598004702; stemmed tibial component precoat size 6; lot#:63302535.Item#:00111214001; palacos r 1x40 single lot#:unknown.Item#:00111214001; palacos r 1x40 single lot#:unknown.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it's location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0002648920-2020-00416, 0001822565-2020-03259, 0001822565-2020-03258.
 
Event or Problem Description
It was reported the patient underwent a revision two months ago after undergoing an initial right total knee arthroplasty four years prior, due to pain and loosening of the tibial plate and femoral component.The patient had to limit activities due to pain.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of medical records.Device history record (dhr) was reviewed and no discrepancies were found.Radiographs and medical records were provided and reviewed by a healthcare professional.Images will not be sent to mmi as all four are immediate post-revision films.Previous mmi findings has been incorporated into the timeline.Review of the available records identified the following: pain and loosening of both tibial and femoral component.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
FEMORAL COMPONENT SIZE G RIGHT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
MDR Report Key10540584
Report Number3007963827-2020-00225
Device Sequence Number3538999
Product Code JWH
UDI-Device Identifier00889024001541
UDI-Public(01)00889024001541
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source consumer,distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberN/A
Device Catalogue Number00599601752
Device Lot Number63330358
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/14/2020
Supplement Date Received by Manufacturer12/08/2020
Initial Report FDA Received Date09/16/2020
Supplement Report FDA Received Date12/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight118